# SDR UIEA2017092201784

- Difficulty date: September 22, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 54,654 hours, 37,886 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1235-1251
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AT BS 1241, STRINGER 36R HAS CORROSION.    REMOVED, FABRICATED AND INSTALLED  A NEW SECTION OF THE STRINGER IAW SRM 53-00-03-2R-2, REPAIR 2.
